MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRH KNEE FEM S LFT; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH MRH KNEE FEM S LFT; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 64811110
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 01/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The information in this report was provided by stryker orthopaedics legal affairs department.No additional information is available at this time due to the ongoing litigation.Should additional information become available, the evaluation summary will be submitted in a supplemental report.Device not returned.
 
Event or Problem Description
It was reported by the attorney, through the filing of a legal claim, that the patient underwent a left total knee replacement on (b)(6) 2012 where she was implanted with a stryker mrh knee femoral component.It is further alleged that after implantation, the patient began to experience pain and instability.The patient underwent revision surgery of her left knee on (b)(6) 2018.

Brand Name
MRH KNEE FEM S LFT
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9347658
Report Number0002249697-2019-03827
Device Sequence Number19517879
Product Code KRO
UDI-Device Identifier07613327045130
UDI-Public07613327045130
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K002552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2018
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2017
Device Catalogue Number64811110
Device Lot NumberS9X3B
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2019
Initial Report FDA Received Date11/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;